# SDR TWAA9910905

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN STRINGER 2L CRACKED AT FORMER STA 200.  REPLACED CRACKED SECTIONS AND INSTALLED SPLICE PER SRM 53-02, PAGE 48 FIG 18, STA 188 TO 229.
